# SDR AWXA960542

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Xmitter
- Part number: 1817385
- Condition: Out Of Rig
- Location: Lt Te Flap
- Part time: 43,928 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - FLT 2647 - SELECTING FLAPS 15 FROM 5, A NOTICEABLE SPLIT OCCURRED CAUSING A SLIGHT ROLL.  SPLIT DID NOT EXCEED LIMITS OF WHITE BAND, IMPROVED WHEN SELECTING FLAPS 30.  OCCURRED AGAIN WHEN SELECTING FLAPS UP.  FOUND LEFT FLAP POSITION TRANSMITTER OUT OF RIG.  REMOVED AND REPLACED TRANSMITTER, IAW R3M17012, OPERATIONS CHECK GOOD.  CYCLED FLAPS AND PERFORMED VISUAL INSPECTION.  NO DEFECTS NOTED.  (M)
